MathSciNet Relay Station
MathSciNet bibliographic data
MR1050017 (91k:47016) 47A35 (28D05 47B15)
Bradley, R. E. Pseudospectral operators and the pointwise ergodic theorem. Proc. Amer. Math. Soc. 112 (1991), no. 3, 863–870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement